MAUDE Adverse Event Report: ARTHREX, INC. HUMERAL SUTUREPLATE, 5-HOLE, TITANIUM; PLATE, FIXATION, BONE

ARTHREX, INC. HUMERAL SUTUREPLATE, 5-HOLE, TITANIUM; PLATE, FIXATION, BONE
Catalog Number AR-14005
Health Effect - Clinical Code Fracture, Arm (2351)
Date of Event 05/16/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.The device was requested/is expected for evaluation but has not yet been received.No device malfunction identified.At this time, it cannot be determined if the device may have caused or contributed to the patient's experience.An evaluation of the device cannot be performed as the device was not returned to arthrex.Additional information has been requested but not made available.Lot number was not provided so device history record review cannot be performed.The potential cause(s) of this event will be communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the plate was inserted for a humeral fracture and then post-op the bushing pulled out which caused the screw to pull out of the bone.As a result, a revision surgery had to be performed.Revision surgery was done on (b)(6) 2016 with another manufacturer's plate.

Brand Name
HUMERAL SUTUREPLATE, 5-HOLE, TITANIUM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6184917
Report Number1220246-2016-00585
Device Sequence Number11013975
Product Code HRS
UDI-Device Identifier00888867016149
UDI-Public00888867016149
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K041965
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 12/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAR-14005
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2016
Initial Report FDA Received Date12/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;